# SDR ASAA2016041916604

- Difficulty date: April 19, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 73,107 hours, 42,063 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RT WS 135 RIB CHORD CRACKED.  ACFT GROUNDED.  REPAIRED RT WS 135 RIB CHORD IAW EA 400-57EA-17072.
